Jurnal THEOREMS (The Original Research of Mathematics)

Journal of THEOREMS (The Original Research of Mathematics) published by Program Studi Pendidikan Matematika, Fakultas Keguruan dan Ilmu Pendidikan, Universitas Majalengka, that contains writings from innovative and relevant research and conceptual studies related to mathematics and / or the development of mathematics learning. p-ISSN: 2528-102X e-ISSN: 2541-4321 Accredited by Ristekdikti (Sinta 5), since Volume 1 Number 1 2016 until Volume 5 Number 2 2020


Keywords: Theorems, Universitas Majalengka

ISSN: 2528-102X


Subject: Education

Publisher: Program Studi Pendidikan Matematika, FKIP, Universitas Majalengka

Year: 2016

Country: Indonesia

Views: 75 Research Paper Indexed by Citefactor - Not Available


Advance Search

Get Eoi for your journal/conference/thesis paper.

Note: Get EOI for Journal/Conference/ Thesis paper.


Share With Us

Directory Indexing of International Research Journals